Chills, sensitivity to my skin. Crazy heart beat, high blood pressure, shivers cramping muscles,etc. Doctors say it should be out of my system and that it's all in my head.
Hello Jhardin. I have a few questions before anyone can answer. What was your dosage and how long were you on it before you stopped? Why did you stop taking it? Are you on any other medications which could cause these effects? Maybe you should’ve tapered slower. Regardless, you have to find a reputable psychiatrist because it’s not “in your head.” He/she will find the right med for you.
I’m going through withdrawal myself.
Best of luck to you and keep us posted.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Mar 2012 • 1 answer
Updated 19 Feb 2013 • 2 answers
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
Updated 9 Aug 2013 • 1 answer
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Updated 22 Nov 2016 • 2 answers
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Updated 15 Apr 2015 • 1 answer